advertisement
Question
Posted by: Bee | 2012/06/18

Contraceptive

I''m 27yrs old. I''m currently on Yasmin, I''ve been on it since August 2011 but I think it has negetive side effects on me, I loose weight, low libido, headaches. Which other contraceptive can you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is really a matter of trial and error as different women respond differently to different pills.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/22

This is really a matter of trial and error as different women respond differently to different pills.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement